Repositorio de producción científica de la Universidad de Sevilla

An iterative procedure to solve a coupled two-fluids turbulence model


Advanced Search
Opened Access An iterative procedure to solve a coupled two-fluids turbulence model

Show item statistics
Export to
Author: Chacón Rebollo, Tomás
Del Pino, Stéphane
Yakoubi, Driss
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2010
Published in: ESAIM: Mathematical Modelling and Numerical Analysis, 44(4), 693-713
Document type: Article
Abstract: This paper introduces a scheme for the numerical approximation of a model for two turbulent flows with coupling at an interface. We consider the variational formulation of the coupled model, where the turbulent kinetic energy equation is formulated by transposition. We prove the convergence of the approximation to this formulation for 3D flows for large turbulent viscosities and smooth enough flows, whenever bounded in W1,p Sobolev norms for p large enough. Under the same assumptions, we show that the limit is a solution of the initial problem. Finally, we give some numerical experiments to enlighten the theoretical work.
Size: 848.1Kb
Format: PDF


DOI: 10.1051/m2an/2010015

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)